MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Automated Insulin Delivery System; Alternate Controller Enabled Insulin Infusion Pump

Insulet Corporation Omnipod 5 Automated Insulin Delivery System; Alternate Controller Enabled Insulin Infusion Pump
Model Number PT-002516
Medical Device Problem Codes Fluid/Blood Leak (1250); Unintended Movement (3026)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient's blood glucose level rose to 438 mg/dl while wearing the pod between 4 and 24 hours.The adhesive completely separated from the (abdomen) causing the cannula to dislodge and leaking was observed.
 
Additional Manufacturer Narrative
According to the complainant the device will not be available for investigation because it was discarded.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed and the product lot met all acceptance criteria.Locked down smartphone: lockdown omnipod software app version: 4.0.2 operating system: n5004l-am-q-mv01602-06-01.06 hardware: n5004l cgm sensor type: data not available please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 Automated Insulin Delivery System
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50937478
Report Number3014585508-2026-72134
Device Sequence Number15886448
Product Code QFG
UDI-Device Identifier20385083000425
UDI-Public(01)20385083000425(11)260318(17)280318(10)PR1U03182611
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002516
Device Catalogue NumberPOD-OMNI-I1-6220
Device Lot NumberPR1U03182611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown